Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Smoking, coughing, uric acid level increased, not able to sleep, taking montek lc. Why is this medicine for?

sir i am smoking from past 5 years though not regularly , and also i am coughing since then only..., in recent past my uric acid level got increased due to taking lot of protine and by some extent from beer also! so suffered from high blood pressure! now every thing got controlled but thing coughing has been incresed! doctor did some tests but found nothing....! the test were of allergy and esnophil...! but i can t sleep properly in night he has suggested me to take montek lc , i want to know for what porpose he has written me this medicine
Asked On : Sat, 26 May 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Your cough is related to your smoking. It could be smoker`s cough or you could be developing COPD. I`m sure you know that smoking is an established cause of many a cancers esp lung cancer, not that that i want to scare you. You should consult a pulmonologist and get yourself thoroughly checked. First and formost you should stop smoking and the cough will go away. You may take montek LC and inhalers like foracort and tiova.
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor